Previous |  Up |  Next


Title: Extension of the averaging method to stochastic equations (English)
Author: Vrkoč, Ivo
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Bratislava in September 1966
Issue: 1966
Pages: 237-242
Category: math
MSC: 60.75
idZBL: Zbl 0185.17401
Date available: 2009-02-11T16:37:00Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_02-1966-1_25.pdf 630.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo